Lybrate.com has top trusted Dermatologists from across India. You will find Dermatologists with more than 30 years of experience on Lybrate.com. You can find Dermatologists online in Delhi and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Chemical Peels Treatment
Derma Roller Treatment
Hair Mesotherapy Treatment
Nail Surgery Procedures
Restylane Vital Procedure
Vampire Face Lift Procedures
Facial Rejuvenation Treatment
Hair Restoration Techniques
Line And Wrinkle Smoothing Procedures
Mole Removal Procedure
Mole Removal Surgery
Skin Polishing Treatment
Submit a review for Dr. Vandana GuptaYour feedback matters!
Hair falling profusely is a very common problem that many people face in their daily lives. The reason can range from environmental factors to biological ones. Being aware of the causes is the first step in preventing serious hair fall.
Can you identify with the following causes?
1. Smoking - Smoking can cause you to lose a significant amount of hair. Several studies suggest that smokers have a higher chance of going bald, with individuals who have a history of this condition in the family being more prone than others. Smoking causes the blockage of pores on the scalp surface, thereby reducing blood flow to the scalp. The effects of smoking on hair include poor hair quality and subsequent degradation. Smoking also brings about the early graying of your hair.
2. Steroids - The use of steroids by individuals who suffer from male pattern baldness can significantly increase their chance of hair fall. This happens as the usage causes an increase in the dihydrotestosterone hormones, which is responsible for hair loss.
3. Antibiotics - Taking antibiotics can have an adverse effect on your hair follicle. It decreases the levels of hemoglobin in your blood as well as minerals and vitamins stores in your cells. When this happens, it accelerates your hair fall rate.
4. Cancer - Cancer also affects your hair quality and causes you to become bald or thins out your hair. It's the radioactive rays in chemotherapy that causes your hair to fall out at a faster rate. Many a time, hair is also lost from the eye area, armpit, and pubic areas. The loss of hair generally starts within 2-4 weeks following the commencement of the treatment. The hair loss rate could be in clumps or little by little.